# SDR FDEA201105041931

- Difficulty date: May 4, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- Aircraft time: 28,732 hours, 19,322 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6560447113
- Condition: Corroded
- Location: Bs 1166-1183
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS CORROSION OUTBD OF STR 26R BS 1166 TO 1183. REPAIRED FUSELAGE SKIN S26R BS 1166 TO 1183 IAW EA 7-5330-136759.
